Each sachet contains:
Acetaminophen 250 mg
Excipients s.q.f. one sachet
For the treatment of symptomatic pain and mild to moderate fever:
Relief pain in cases such as headache, toothache, symptomatic relief of influenza, muscle aches and pains, period pains.
Hypothermia in patients with feverishness.
Hypersensitivity to acetaminophen (paracetamol) or any of the constituents of the drug.
Patients with severe hepatic impairment.
Box of 20 sachets x 1.5 g effervescent granules.